# SDR C2XA02CL134

- Difficulty date: June 25, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 23092137004
- Condition: Out Of Adjust
- Location: Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT#3311 THE CREW REPORTED A LANDING GEAR AIR/GROUND SYSTEM FAILURE AFTER TAKEOFF.THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND ADJUSTED THE LEFT AND RIGHT MAIN LANDING GEAR WOW PROXIMITY SWITCH FRONT TARGETS.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS TEST FLOWN GOOD.RELEASED BACK TO SERVICE.LEFT FRONT TARGET P/N 2309-2137-003
